# SDR EISA98133

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C3627936
- Condition: Cracked
- Location: Bs 760
- Part time: 65,287 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK  CARD SEQ 237, RIGHT SIDE STA 760.95 FOUND FRAME CRACKED.  INSTALLED BOEING REPAIR KIT PER SB 53-0197.  ACFT TT:  65,287:32 HOURS.  ACFT TC:  44,162.  (X)
